# SDR ASOA200801429

- Difficulty date: October 30, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 9,154 hours, 7,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD/AFT PAX DOOR ANCHOR FITTING ARE CRACKED AND HAVE CORRODED HARDWARE.  REMOVED LT WINDSCREEN IAW AMM 25-24-04-000-801.  REMOVED AND REPLACED FWD AND AFT PAX DOOR ANCHOR FITTINGS ASSY AND CORRODED HARDWARE WITH SERVICEABLE PARTS IAW EO 600-52-66 C/W.  INSTALLED LT WINDSCREEN IAW AMM 25-24-04-400-801.
